# SDR SCNA20161001222

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Missing
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 0 INTERCOSTAL MISSING ONE NUTPLATE BS 927 TO 947.  INSTALLED A NEW NUT PLATE.
